Communications in Mathematical Physics

Classical bounds on quantum partition functions

Bernhard Baumgartner

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 75, Number 1 (1980), 25-41.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908050

Mathematical Reviews number (MathSciNet)
MR0581567

Subjects
Primary: 82A15

Citation

Baumgartner, Bernhard. Classical bounds on quantum partition functions. Comm. Math. Phys. 75 (1980), no. 1, 25--41. https://projecteuclid.org/euclid.cmp/1103908050


Export citation